Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawal is Serious ndavis

Posted by Krissy P on March 25, 2003, at 10:49:21

In reply to Re: Effexor Withdrawal is Serious, posted by ndavis on March 25, 2003, at 10:40:04

Can I please have those links you talk about here?
thanks:-)
gotta do some research on this Effexor-it seems it has pooped out on me
--------------------------------------------------------------------------------------------------

I, like you, was depressed and needed a quick fix. This drug worked wonders for the depression, but I started to get a little nervous when I missed a dose, even by a hour. I would get so dizzy, nauseous, and would have horrid electrical shocks. I started doing some researching, and have found so many article about the dangers of Effexor that I went to my doctor and started the tappering off program. The withdrawal symptoms have been horrible. I have had to take time off work because I have passed out a few times (I have only been completely off the drug for 5 days) in the last 4 days, I have vomited, I am extremely dizzy and have had the electrical shocks constantly. As far as returning depression, I haven't noticed any. The main articles that got my attention were these: neurological side-effects represent abnormalitites in the "motor system":induced Parkisnsonism, Muscle Spasms and "Tardive Dyskinesia; SSRI's cause shriveled and corkscrew shaped brain cells; SSRI induced hypoglycemia and raised cortisol levels cause brain cells to die; SSRI toxicity by inhibition of cytochrome P450 isoenzymes; combining SSRIs can cause stroke; and so many more articles. Serotonin Syndrome is a major problem with both SSRI's and SNRI's. Even though effexor is not a SSRI, but a SNRI, both are extremely similar in problems brought on. Some people have suffered from irreversible brain damage. For me, there has to be a different way to treat depression than letting my brain and internal organs become guinea pigs for the medical world. I am happy for you whose medication have helped as mine did, just don't disregard the facts that eventually these drugs can damage you dramatically.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krissy P thread:13781
URL: http://www.dr-bob.org/babble/20030325/msgs/212530.html